# SDR S290901424

- Difficulty date: July 24, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N951TB
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697225
- Engine: Pwa PT6A42
- System (JASC): 7312 · Fuel Heater
- Part: Case
- Condition: Ruptured
- Location: Fuel Heater
- Component: Fuel Heater
- Component part number: 10585K
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER CASE OF FUEL HEATER RUPTURED ON THE OILL SIDE OF THE CASE.
